Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 24, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 2, 2018, 1:58 PM CDT for 6 counties in Kansas. It was in force for 62 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2018, 1:58 PM CDT (18:58 UTC)
- Expired
- May 2, 2018, 3:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Clark County, KS, Edwards County, KS, Ford County, KS, Hodgeman County, KS, Kiowa County, KS, Pawnee County, KS
The radar
The Dodge City radar (KDDC), 42 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 2:05 PM CDT | TSTM WND GST 60 | 7 Ene Ford, KS | |
| May 2, 2:13 PM CDT | HAIL 1.25 | Bucklin, KS | |
| May 2, 2:24 PM CDT | TSTM WND GST 45 | 4 E Windhorst, KS | |
| May 2, 2:40 PM CDT | HAIL 1 | 1 E Mullinville, KS | ED O'NEAL ON THE ROAD, 1 MILE EAST OF MULLINVILLE NICKEL-QUARTER SIZE HAIL. |
| May 2, 2:50 PM CDT | HAIL 1 | 1 W Greensburg, KS | CORRECTS PREVIOUS HAIL REPORT FROM 1 W GREENSBURG. AROUND 6 INCHES OF HAIL ON THE GROUND. HAIL FOG REDUCING VISIBILITY. |
| May 2, 2:50 PM CDT | HAIL 1 | Greensburg, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 12:43 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2321 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
046
WUUS53 KDDC 021858
SVRDDC
KSC025-047-057-083-097-145-022000-
/O.NEW.KDDC.SV.W.0024.180502T1858Z-180502T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
158 PM CDT WED MAY 2 2018
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Eastern Ford County in southwestern Kansas...
Western Kiowa County in south central Kansas...
Southeastern Hodgeman County in southwestern Kansas...
Southwestern Pawnee County in south central Kansas...
Edwards County in south central Kansas...
Northeastern Clark County in southwestern Kansas...
* Until 300 PM CDT
* At 157 PM CDT, severe thunderstorms were located along a line
extending from 4 miles south of Spearville to 3 miles north of
Bucklin to 6 miles south of Clark State Lake, moving northeast at
40 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Kinsley, Bucklin, Greensburg, Spearville, Lewis, Mullinville, Ford,
Offerle, Clark State Lake, Kingsdown, Wright, Bellefont, Windhorst
and Centerview.
This new warning replaces the previous warning which expires at 215
PM for portions of Meade, Ford, Kioew, Hodgeman, and Edwards County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CDT for south central
and southwestern Kansas.
LAT...LON 3722 9979 3754 9983 3777 9993 3815 9935
3793 9915 3752 9929 3738 9953 3738 9954
3737 9954
TIME...MOT...LOC 1857Z 226DEG 35KT 3779 9973 3760 9962 3730 9974
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
UMSCHEID3 follow-up statements
206
WWUS53 KDDC 021917
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
217 PM CDT WED MAY 2 2018
KSC025-021927-
/O.CAN.KDDC.SV.W.0024.000000T0000Z-180502T2000Z/
Clark KS-
217 PM CDT WED MAY 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1000 PM CDT for south central
and southwestern Kansas.
LAT...LON 3761 9971 3788 9976 3815 9935 3793 9915
3754 9929 3746 9953
TIME...MOT...LOC 1917Z 235DEG 43KT 3790 9954 3773 9936 3749 9935
$$
KSC047-057-083-097-145-022000-
/O.CON.KDDC.SV.W.0024.000000T0000Z-180502T2000Z/
Ford KS-Kiowa KS-Hodgeman KS-Pawnee KS-Edwards KS-
217 PM CDT WED MAY 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN FORD...NORTHWESTERN KIOWA...SOUTHEASTERN HODGEMAN...
SOUTHWESTERN PAWNEE AND EDWARDS COUNTIES...
At 217 PM CDT, severe thunderstorms were located along a line
extending from near Offerle to 7 miles southwest of Centerview to 8
miles southwest of Greensburg, moving northeast at 50 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Kinsley, Bucklin, Greensburg, Spearville, Lewis, Mullinville,
Offerle, Bellefont, Windhorst and Centerview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CDT for south central
and southwestern Kansas.
LAT...LON 3761 9971 3788 9976 3815 9935 3793 9915
3754 9929 3746 9953
TIME...MOT...LOC 1917Z 235DEG 43KT 3790 9954 3773 9936 3749 9935
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
UMSCHEID966
WWUS53 KDDC 021934
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
234 PM CDT WED MAY 2 2018
KSC057-083-021943-
/O.CAN.KDDC.SV.W.0024.000000T0000Z-180502T2000Z/
Ford KS-Hodgeman KS-
234 PM CDT WED MAY 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORD AND
SOUTHEASTERN HODGEMAN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1000 PM CDT for south central
Kansas.
LAT...LON 3762 9955 3795 9956 3815 9935 3793 9915
3754 9929 3746 9954 3748 9955
TIME...MOT...LOC 1933Z 225DEG 40KT 3802 9938 3785 9920 3761 9919
$$
KSC047-097-145-022000-
/O.CON.KDDC.SV.W.0024.000000T0000Z-180502T2000Z/
Kiowa KS-Pawnee KS-Edwards KS-
234 PM CDT WED MAY 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHWESTERN KIOWA...SOUTH CENTRAL PAWNEE AND EDWARDS COUNTIES...
At 233 PM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Kinsley to 3 miles northwest of
Fellsburg to 4 miles west of Haviland, moving northeast at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Kinsley, Greensburg, Lewis, Mullinville, Offerle and Centerview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CDT for south central
Kansas.
LAT...LON 3762 9955 3795 9956 3815 9935 3793 9915
3754 9929 3746 9954 3748 9955
TIME...MOT...LOC 1933Z 225DEG 40KT 3802 9938 3785 9920 3761 9919
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
TATRO497
WWUS53 KDDC 021950
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
250 PM CDT WED MAY 2 2018
KSC047-097-145-022000-
/O.EXP.KDDC.SV.W.0024.000000T0000Z-180502T2000Z/
Kiowa KS-Pawnee KS-Edwards KS-
250 PM CDT WED MAY 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KIOWA...SOUTH
CENTRAL PAWNEE AND EDWARDS COUNTIES WILL EXPIRE AT 300 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 1000 PM CDT for south central
Kansas.
LAT...LON 3762 9955 3795 9956 3815 9935 3793 9915
3754 9929 3746 9954 3748 9955
TIME...MOT...LOC 1950Z 226DEG 35KT 3812 9924 3795 9906 3771 9905
$$
TATROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 12:22 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 2, 12:22 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1222 PM CDT Wed May 2 2018 ...Updated Aviation Discussion... .SHORT TERM...(Today and tonight) Issued at 224 AM CDT Wed May 2 2018 Thunderstorms are likely again today as a southwest flow aloft across the Central Plains becomes increasingly more difluent downstream of an upper level trough across the Desert Southwest. In response, a surface low lee of the Rockies is expected to reorganize across northeast New Mexico and shift northward into southeast Colorado through this afternoon. This will usher a frontal boundary stalled in southwest Kansas back north while an associated dryline, after retreating into extreme southwest Kansas much earlier this morning, begins to migrate slowly east again. Meanwhile, a prevailing southerly flow in central Kansas will continue to supply ample low level moisture reinforcing surface dewpoints in the lower/mid 60s(F) ahead of the dryline. With a strong +100kt upper level jet lifting northeast out of the Desert Southwest into the high plains supplying increased dynamic support aloft, the stage will be set for thunderstorm development along and ahead of the dryline by early to mid afternoon as low/mid level lapse rates steepen. Significant instability with CAPE values in excess of 2000 to 2500 J/kg and strong 0-6km shear suggests a heightened severe potential, including the possibility for tornadoes, even though the directional shear component isn't overly favorable. Although a stalled frontal boundary across southwest Kansas will be slow to lift back to the north today, highs are expected to reach the lower/mid 80s(F) across south central Kansas into portions of southwest Kansas while the mid/upper 70s(F) are forecast in west central and central Kansas. Expect lows generally down into the 50s(F) tonight with the lower 60s(F) likely in south central Kansas. .LONG TERM...(Thursday through Tuesday) Issued at 258 AM CDT Wed May 2 2018 Although an outside chance for precip lingers across west central and central Kansas Thursday due to a passing upper level shortwave across Nebraska sending a cold front through western Kansas, a drier period will be on hand for the region through the weekend as ridging aloft moves off the Pacific into the Intermountain West. A dry air mass will spread into western Kansas behind the frontal passage Thursday, then remain through the early part of the weekend limiting instability while an initial southwesterly flow aloft early in the period begins to weaken while becoming more zonal by Saturday. A cold front will push through western Kansas mid to late Thursday afternoon allowing cooler air to filter into the area. Expect highs only up into the 70s(F) across west central Kansas Thursday afternoon with highs still reaching the 80s(F) ahead of the boundary across south central Kansas and possibly portions of southwest Kansas. Although briefly, more seasonal highs are likely Friday in wake of the frontal passage the day previous. Should see highs only up into the 70s(F) Friday afternoon with temperatures rebounding back up into the 80s(F) over the weekend as upper level ridging moves across the Central Rockies into the Western High Plains. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1215 PM CDT Wed May 2 2018 VFR conditions and southerly winds can be expected this afternoon to all TAF sites with the possible exception of the HAYS area as a surface boundary/warm front lift north across western Kansas. Strong to severe thunderstorms can also be expected along and east/of this surface boundary through late day as an upper level wave passes. At this time the area most favorable for these severe storms will be east of Liberal and near/south of Dodge City so will be inserting convection for a few hours early this afternoon at Dodge while leaving precipitation out of the remainder of the TAF sites. Also insert VCSH in the Garden City area to cover the convection developing further north of the cold front. As our winds become southerly today they will average 10 to 15 knots through the remainder of the day. After sunset several models once again bring IFR stratus back to areas of western Kansas overnight, mainly after midnight. There could even be a few isolated showers or thunderstorms before this stratus moves in, mainly between 00z Thurs and 06z Thurs in Liberal and Dodge City areas. && .PRELIMINARY POINT TEMPS/POPS... DDC 84 55 80 46 / 70 20 10 0 GCK 83 51 75 43 / 20 10 10 0 EHA 82 50 75 44 / 10 0 0 0 LBL 85 52 78 45 / 30 10 0 0 HYS 78 53 78 46 / 10 10 20 10 P28 85 63 87 50 / 70 50 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM CDT this evening for KSZ084-085. && SHORT TERM...JJohnson LONG TERM...JJohnson AVIATION...Burgert FIRE WEATHER...JJohnson
Hazardous weather outlook, May 2, 4:29 AM CDT, 9 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 429 AM CDT Wed May 2 2018 KSZ030-031-043>046-061>066-074>081-084>090-030930- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 429 AM CDT Wed May 2 2018 /329 AM MDT Wed May 2 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Strong to severe thunderstorms are expected to develop early to mid afternoon across portions of southwest Kansas, then spreading northeast into central Kansas through the evening. Storms will be capable of producing up to tennis ball size hail and damaging winds in excess of 60 mph. Such conditions exist that tornadoes are also a possibility with the strongest storms. A Red Flag Warning is in effect for extreme southwest Kansas this afternoon through early evening. See the fire weather message for further details. Otherwise, gusty south winds and low relative humidity will produce elevated fire conditions across the remaining portions of southwest Kansas into central and south central Kansas this afternoon. Outdoor burning is discouraged. Day 1 Hazards ------------- * Tornado: Elevated risk * Hail: Elevated risk * Thunderstorm wind damage: Elevated risk * Lightning: Elevated risk * Non-thunderstorm wind: Limited risk * Fire weather: Extreme risk .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Days 2-7 Discussion ------------------- Gusty west-northwest winds and low relative humidity will create elevated fire weather conditions Thursday afternoon. Outdoor burning is discouraged. Elevated fire weather conditions return over the weekend into early next week as gusty southerly winds and low relative humidity return to southwest and central Kansas. Days 2-7 Hazards ---------------- * Thursday - Lightning: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Significant risk * Friday No hazards. * Saturday - Fire weather: Elevated risk * Sunday - Lightning: Limited risk - Fire weather: Elevated risk * Monday - Lightning: Limited risk - Fire weather: Elevated risk * Tuesday - Fire weather: Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed early this afternoon through this evening generally east of a WaKeeney to Liberal line. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Special weather statement, May 2, 12:30 PM CDT, 1 hour 28 minutes before
Special Weather Statement National Weather Service Dodge City KS 1230 PM CDT WED MAY 2 2018 KSZ086-087-021830- Seward KS-Meade KS- 1230 PM CDT WED MAY 2 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SEWARD...MEADE AND SOUTHEASTERN HASKELL COUNTIES UNTIL 130 PM CDT... At 1230 PM CDT, Doppler radar was tracking a strong thunderstorm very near Forgan, or 7 miles north of Beaver, moving northeast at 65 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Meade, Fowler, Kismet, Meade State Park, Missler and Plains. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3746 10064 3746 10011 3700 10016 3700 10075 TIME...MOT...LOC 1730Z 215DEG 55KT 3692 10053 UMSCHEID
Local storm report, May 2, 1:27 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
127 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL 9 SSE MEADE STATE PARK 37.05N 100.38W
05/02/2018 E0.88 INCH MEADE KS PUBLIC
NICKEL.
0118 PM HAIL BUCKLIN 37.55N 99.63W
05/02/2018 E0.75 INCH FORD KS PUBLIC
PENNY SIZED BY STORM SPOTTER CHARLES PEEK.
&&Local storm report, May 2, 1:33 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
133 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 8 E MEADE STATE PARK 37.17N 100.29W
05/02/2018 E1.00 INCH MEADE KS PUBLIC
&&Local storm report, May 2, 1:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
139 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 7 SSE FOWLER 37.28N 100.15W
05/02/2018 E1.00 INCH MEADE KS PUBLIC
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:01 PM CDT | Special Weather Statement | DDC | Kiowa | 29 min |
| May 1, 7:04 PM CDT | Special Weather Statement | DDC | Stafford | 11 min |
| May 1, 7:26 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 44 min |
| May 1, 7:28 PM CDT | Special Weather Statement | DDC | Ellis | 17 min |
| May 1, 8:23 PM CDT | Special Weather Statement | DDC | Ellis | 22 min |
| May 2, 3:04 AM CDT | Red Flag Warning | DDC | Morton, Stevens | 12 hr |
| May 2, 12:30 PM CDT | Special Weather Statement | DDC | Meade | 60 min |
| May 2, 12:36 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 54 min |
| May 2, 1:18 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Meade | 57 min |
| May 2, 1:23 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 52 min |
| May 2, 2:05 PM CDT | Tornado Warning | DDC | Edwards, Ford, Kiowa | 25 min |
| May 2, 2:25 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 65 min |
| May 2, 2:31 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Pratt, Stafford | 44 min |
| May 2, 2:49 PM CDT | Special Weather Statement | DDC | Clark | 26 min |
| May 2, 2:52 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 38 min |
| May 2, 3:07 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 38 min |
| May 2, 3:13 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 17 min |
| May 2, 3:27 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 32 min |
| May 2, 3:38 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 52 min |
| May 2, 3:39 PM CDT | Special Weather Statement | DDC | Comanche | 66 min |
| May 2, 4:08 PM CDT | Special Weather Statement | DDC | Barber, Comanche | 67 min |
| May 2, 4:58 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 47 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.